Symmetric Linear Operators on a Banach Space.

F.V. Atkinson

Monatshefte für Mathematik (1949)

  • Volume: 53, page 278-297
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Atkinson, F.V.. "Symmetric Linear Operators on a Banach Space.." Monatshefte für Mathematik 53 (1949): 278-297. <>.

author = {Atkinson, F.V.},
journal = {Monatshefte für Mathematik},
keywords = {Functional analysis},
pages = {278-297},
title = {Symmetric Linear Operators on a Banach Space.},
url = {},
volume = {53},
year = {1949},

AU - Atkinson, F.V.
TI - Symmetric Linear Operators on a Banach Space.
JO - Monatshefte für Mathematik
PY - 1949
VL - 53
SP - 278
EP - 297
KW - Functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.